Abstract:We show that for any knot K and any natural number n, we can construct infinitely many knots, all of whose finite type invariants of order at most n coincide with those of K.
D. Bar-Natan, On the Vassiliev invariants, preprint, Harvard Univ., 1992.
- Joan S. Birman, New points of view in knot theory, Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 2, 253–287. MR 1191478, DOI 10.1090/S0273-0979-1993-00389-6
- Joan S. Birman and Xiao-Song Lin, Knot polynomials and Vassiliev’s invariants, Invent. Math. 111 (1993), no. 2, 225–270. MR 1198809, DOI 10.1007/BF01231287 X.-S. Lin, Vertex models, quantum groups and Vassiliev’s knot invariants, preprint, Columbia Univ., 1991. —, Finite type link invariants of 3-manifolds, preprint, Columbia Univ., 1992.
- Yoshiyuki Ohyama, A new numerical invariant of knots induced from their regular diagrams, Topology Appl. 37 (1990), no. 3, 249–255. MR 1082935, DOI 10.1016/0166-8641(90)90023-U
- Yoshiyuki Ohyama and Yasuko Ogushi, On the triviality index of knots, Tokyo J. Math. 13 (1990), no. 1, 179–190. MR 1059023, DOI 10.3836/tjm/1270133013
- Ted Stanford, Braid commutators and Vassiliev invariants, Pacific J. Math. 174 (1996), no. 1, 269–276. MR 1398378, DOI 10.2140/pjm.1996.174.269 K. Taniyama, On similarity of links, Gakujutu Kenkyu (issued by the school of education of Waseda University) 14 (1992), 33-36.
- V. A. Vassiliev, Cohomology of knot spaces, Theory of singularities and its applications, Adv. Soviet Math., vol. 1, Amer. Math. Soc., Providence, RI, 1990, pp. 23–69. MR 1089670
- © Copyright 1995 American Mathematical Society
- Journal: Proc. Amer. Math. Soc. 123 (1995), 287-291
- MSC: Primary 57M25
- DOI: https://doi.org/10.1090/S0002-9939-1995-1234630-2
- MathSciNet review: 1234630